# SDR QXEA200400086

- Difficulty date: January 25, 2004
- Submitted: January 31, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 5,122 hours, 3,928 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FORWARD CARGO COMPARTMENT CHIMNEY SCREEN IS TORN.  REMOVED AND REPLACED CHIMNEY.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
